# SDR MALA976336

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Deice
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO LAN TURNED INTAKE HEAT ON, WITHIN 5 SECONDS THE RIGHT INTAKE LIGHT ILLUMINATED, FOLLOWED QRH THEN LEFT INTAKE CAME ON.  CREW EXITED ICING CONDITIONS AND RETURNED TO DTW.  MAINTENANCE GROUND RAN ENGINE AND OPS CHECKED RIGHT AND LEFT INTAKE HEAT SYSTEMS, ALL CHECKS GOOD.  NO DEFECTS NOTED.  OPERATED SYSTEM SEVERAL TIMES, ALL INDICATIONS AND CHECKS ARE NORMAL.  ALL WORK AND TROUBLE SHOOTING DONE IAW SAAB MM CHAP 30.
